# SDR GLBA20090524092

- Difficulty date: May 24, 2009
- Submitted: May 24, 2009
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 22,777 hours, 39,082 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Condition: Dirty
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED A STALL HEAT CAUTION ANNUNCIATOR WOULD NOT TURN OFF WITH THE SWITCH IN THE ON POSITION. MAINTENANCE CLEANED CONNECTIONS ON A1 & A2 STALL WARNING CURRENT SENSORS. FUNCTIONAL CHECKS WERE GOOD.
